MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 BARD® X-FORCE® NEPHROSTOMY BALLOON DILATION CATHETER

C.R. BARD INC. (COVINGTON) -1018233 BARD® X-FORCE® NEPHROSTOMY BALLOON DILATION CATHETER
Catalog Number 996101
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/30/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial reporter full facility name provided is (b)(6).The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.All available udi information is being provided.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that prior to performing ureteral stricture dilation surgery, when opening the ureteral stricture balloon for use, a noticeable leak was observed in the pressure pump.Replaced the balloon set.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The reported event was unconfirmed.Visual inspection of the sample noted one inflation device and inflator tray was returned inside a ziplock bag (figures 1-2).The device exhibits the cts mark indicating 100 percent functional verification at the time of manufacture, and the gauge was in the zero box upon arrival.No visual abnormalities were noticed during the visual inspection of the device upon receipt.The device was connected to the pressure indicator, and the plunger was pulled outwards to fill the device with distilled water to aspirate it.The device was then pressurized, and as the pressure increased, the gauge needle did not move.There was no leak observed in any component of the device, the only abnormality being the gauge needle refusing to move.No root cause could be found because the reported event was unconfirmed.As the reported event is unconfirmed, a risk review is not required.As the reported event is unconfirmed, a labeling review is not required.A review of the device history record did not show any problems or conditions that would have contributed to the reported issue.Based on the results of the investigation, no additional actions can be taken at this time.Corrections: d, e, h.Udi format updated with available product information per gudid.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
BARD® X-FORCE® NEPHROSTOMY BALLOON DILATION CATHETER
Common Device Name
BALLOON DILATION CATHETER
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key23485367
Report Number1018233-2025-09975
Device Sequence Number18698974
Product Code LJE
UDI-Device Identifier10801741127660
UDI-Public(01)10801741127660(11)240930(17)270325(10)BMJWFM46
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K063632
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number996101
Device Lot NumberBMJWFM46
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/30/2025
Supplement Date Received by Manufacturer03/10/2026
Initial Report FDA Received Date11/06/2025
Supplement Report FDA Received Date03/12/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/30/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown